# SDR 95UAL900189

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Failed
- Location: B-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, LOSS OF B-SYSTEM HYD FLUID.  LANDED ABQ UNDER AMBER ALERT.  CHECKED ON GROUND, HAD APPROX 2 GAL B-SYSTEM FLUID LEFT.  OUTBOARD B-SYSTEM PUMP SEAL BLOWN.  REPLACED BOTH B-SYSTEM PUMPS AND CASE DRAIN FILTERS.
